# SDR FDEA2020012320204

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551207300200
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL FLOORBOARD PANEL 147CF DELAMINATED ON LOWER SIDE OF PANEL FABRICATED NEW MLG WHEEL WELL FLOORBOARD PANEL 147CF TAW FED EX STANDARD REPAIR DRAWING-FLOOR   PANEL   REPLACEMENT SRZ 25-005 REV R
